User Reviews for Ranibizumab

Also known as: Lucentis

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Ranibizumab.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Macular Degeneration 2 reviews 4 medications
   
9.5
Macular Edema 1 reviews 9 medications
   
6.0
Diabetic Macular Edema 0 reviews 4 medications Not rated - Be the first
Diabetic Retinopathy 0 reviews 2 medications Not rated - Be the first
Summary of Ranibizumab reviews 3 reviews 8.3

Reviews for Ranibizumab

Lucentis (ranibizumab) for Macular Degeneration: "I just had my 5 th injection. I have noticed a improvement in my vision. My doctor is so pleased with results. The expense is really high. I am going to loose my insurance coverage with my husbands insurance. Then my primary insurance will be Medicare. I was told by my doctor I need to have injections for the rest of my life. Really concerned at that time how I will afford it."

   
9.0

Anonymous May 10, 2014

10 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Lucentis (ranibizumab) for Macular Edema: "My doc started me on Lucentis after I had a reaction to Avastin. My condition improved after 8 months. I also began taking an AREDS vitamin formula in the last two months of treatment and increased the amount of green leafy veggies (Chard, Spinach and Kale) in my diet and stopped my daily baby aspirin (some clinical studies indicate may worsen the condition) So I cannot attribute improvement solely to Lucentis. One thing to be very aware of is the cost. The Medicare co-pay per treatment (per eye) is about $500. "

   
6.0

BrownDirtCowboy March 17, 2013

19 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Lucentis (ranibizumab) for Macular Degeneration: "I have had three Lucentis treatments at 3 to 4 week intervals and my eyesight has improved significantly. I have a slight discomfort for a couple of days after a treatment. My Doctor is also pleased with my results."

   
10

Anonymous July 29, 2011

61 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Learn more about

Hide
(web3)